# SDR MWEA96356

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT WING NR 4 SLAT OUTBD DRIVE FITTING RIB ASSY WAS FOUND CRACKED BETWEEN 2 FASTENERS ON LOWER FLANGE.  REPLACED RIB SET IAW SRM 57-02 PAGE 1, 2.
